Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 159435, 7 pages
http://dx.doi.org/10.1155/2013/159435
Research Article

Stability for a Class of Differential Equations with Nonconstant Delay

1Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China
2Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung 80424, Taiwan
3School of Mathematical Sciences, Fudan University, Shanghai 200433, China

Received 6 February 2013; Accepted 6 March 2013

Academic Editor: James H. Liu

Copyright © 2013 Jin Liang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Stability is investigated for the following differential equations with nonconstant delay where , , , and and with ( is a positive constant) are continuous functions. A criterion is given for the zero solution of this delay equation being uniformly stable and asymptotically stable.